Starlikeness associated with parabolic regionsReport as inadecuate




Starlikeness associated with parabolic regions - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 2005 2005, Issue 4, Pages 561-570

School of Mathematical Sciences, Universiti Sains Malaysia, Penang 11800, Malaysia

Received 29 April 2004; Revised 15 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A parabolic starlike function f of order ρ in the unit disk is characterized by the fact that the quantity zf′z-fz lies in a given parabolic region in the right half-plane. Denote the class of such functions by PS∗ρ. This class is contained in the larger class of starlike functions of order ρ. Subordination results for PS∗ρ are established, which yield sharp growth, covering, and distortion theorems. Sharp bounds for the first four coefficients are also obtained. There exist different extremal functions for these coefficient problems. Additionally, we obtain a sharp estimate forthe Fekete-Szegö coefficient functional and investigate convolution properties for PS∗ρ.





Author: Rosihan M. Ali

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents